# SDR R61A2023101100578

- Difficulty date: September 18, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000403
- Aircraft time: 22,827 hours, 15,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: 17005663005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX CABIN FLOOR SUPPORT STRUCTURE WEB AT FR 13-16 FOUND TO HAVE CORROSION ON UPPER SURFACE. REPLACED SILL IAW SRM 51-41-02
